# SDR SWAA2025093018958

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT LEFT DOOR ASSISTANT HANDLE LOOSE.   TIGHTENED AFT LEFT DOOR ASSISTANT HANDLE IAW B737-700 AMM 52-13-31-400-802 STEP 3.G(2).
